# SDR IPXA2017021514073

- Difficulty date: January 31, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strap
- Part number: AVB75602
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 PYLON SUPPORT FITTING CHAFED ABOVE AFT RT END OF PRECOOLER.  REPAIRED THE SUPPORT FITTING IAW EO MD11-5410-63264-A, AND  EA 011-5410-01-A6627.
